# SDR AALA202204074072

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 24,374 hours, 9,604 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2816
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 33,413 hours, 13,754 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT, FLIGHT ATTENDANT CALLED THE FLIGHT DECK AND REPORTED THAT SEVERAL PASSENGERS WERE REPORTING FUMES AND A MUSTY ODOR IN THE CABIN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA20220406867** MAINTENANCE FOUND OILS LEAKS AT THE APU OIL COOLING FAN AND THE APU OIL COOLER. MAINTENANCE REPLACED THE APU COOLING FAN AND THE APU OIL COOLER (AALA202204074072), A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
